# SDR 99ZZZM269

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, 'A' SYSTEM HYDRAULIC WAS LOST AIR TURN BACK.  FOUND LEADING EDGE ACTUATOR FAILED.  REMOVED AND REPLACED ACTUATOR AFT HINGE OF ACTUATOR WAS BROKEN.  TESTED FOR LEAKS.  (M)
